Estimation of Hüsler-Reiss distributions and Brown-Resnick processes

Engelke, Sebastian ; Malinowski, Alexander ; Kabluchko, Zakhar ; Schlather, Martin

Additional URL:
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal of the Royal Statistical Society. Series B, Statistical Methodolgy
Volume: 77
Issue number: 1
Page range: 239-265
Place of publication: London [u.a.]
Publishing house: Wiley-Blackwell [u.a.]
ISSN: 1369-7412 , 1467-9868
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item